# SDR AALA202111290460

- Difficulty date: November 24, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N194UW
- Make and model: Airbus A300*
- Aircraft serial: 3629
- Aircraft time: 42,924 hours, 16,793 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT MOUNTED EMERGENCY LIGHTS AT SEATS 35, AND 36 ABC INOPERATIVE. REMOVED AND REPLACED ELECTRICAL FROM WALL CONNECTOR TO SEATS 35 AND 36 ABC EMERGENCY LIGHTS. LIGHTS OPERATIONS CHECK GOOD.
